RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 3  


On a class of summability methods for multiple Fourier series
M. I. Dyachenko
3
Solution blow-up for a class of parabolic equations with double nonlinearity
M. O. Korpusov
19
Fano threefolds of large Fano index and large degree
Yu. G. Prokhorov
43
Initial evolution of supports of solutions of quasilinear parabolic equations with degenerate absorption potential
E. V. Stepanova, A. E. Shishkov
79
On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family
N. V. Timofeeva
107
Reducing quasilinear systems to block triangular form
D. V. Tunitsky
135
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019